# SDR NWAA085375644

- Difficulty date: November 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 40,033 hours, 14,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACK IN DOOR 4L SKIN AT STA 1658 AT THE UPPER HINGE ARM EXTERNAL CUTOUT.  REPAIRED PER EA 56-214200.
